Luxury Addiction Rehab for Drug & Alcohol Overdose

Bayside Marin is a premier rehabilitation center dedicated to the treatment of drug addiction in California. Bayside Marin blends evidence-based treatments with alternative, holistic modalities to comprehensively treat all aspects of our client’s life.

Overdose Risks

Drug addiction and overdose: the risks

When an individual abuses substances, very few areas of that person’s life can go unscathed. The abuse of drugs and/or alcohol can adversely impact an individual’s career, relationships with others, financial status, and ability to function in a healthy manner on a daily basis. Additionally, substance abuse and a resulting addiction can virtually destroy a person’s health and render him or her vulnerable to a variety of health concerns that could be life-threatening.

Overdose, which occurs when an individual smokes, snorts, injects, and/or consumes more of a substance or substances than his or her body can safely process, is an example of a serious health concern that can happen if a person remains trapped in the insidious cycle of substance abuse with addiction rehabilitation. Generally speaking, if an individual ingests more of a substance than his or her body can handle, that person’s system will respond by trying to excrete that substance as a means of preserving the healthy functioning of vital organ systems. However, if that individual’s body is unable to remove said substance, outside assistance or treatment will likely be required.

Depending on the type of substance or combination of substances that a person is abusing, the telltale signs of overdose can vary. For this reason, it is important to be able to recognize the signs of overdose and to know when to contact emergency medical care in order to prevent a grave outcome.

Signs of Overdose

The signs of drug overdose

The indicators that one is experiencing an overdose can vary in both type and severity. Depending on the substance abused, the amount of the substance that was ingested, and if the person consumed more than one type of substance, the signs of overdose can certainly differ.

However, if you or someone you care about begins to display any of the following signs of overdose, it is crucial that 9-1-1 be contacted in order to avoid a life-ending outcome:

  • Dry mouth
  • Fever
  • Loss of color to one’s skin, lips, and/or fingernails
  • Rapid eye movement
  • Hallucinations
  • Heart attack
  • Hypotension
  • Hypothermia
  • Restlessness
  • Seizures
  • Slurred speech
  • Vomiting
  • Loss of coordination
  • Muscle cramping
  • Delayed response to stimuli
  • Diarrhea
  • Discolored tongue
  • Muscle spasms
  • Nausea
  • Organ failure
  • Agitation
  • Breathing changes
  • Catatonia
  • Chest pain
  • Coma
  • Stroke
  • Uncontrolled muscle movements
  • Unresponsiveness
  • Confusion
  • Constricted or dilated pupils
  • Convulsions
  • Drowsiness
  • Psychosis
  • Weakened pulse

Showing Signs of Overdose

What to do if a person is showing signs of drug overdose

Generally speaking, an overdose should be viewed as a medical emergency. When too much of a substance is ingested, there is no telling how a person will respond physiologically. Therefore, as it has been stated, if a person displays any of the above signs of overdose, it is best to contact emergency medical treatment personnel by calling 9-1-1 to be safe.

If you are a loved one of someone who is experiencing an overdose, you can be of help to the person you care about by providing emergency medical personnel with pertinent information that could help with his or her care. If you are able to, it is a good idea to disclose the following information to the individuals treating your loved one:

  • The type of drug and/or alcohol that was consumed
  • Your best estimation of how much of the substance that was consumed and over what period of time

The aforementioned information can help emergency medical personnel care for your loved one in a timelier manner, as these details can guide these individuals towards which rehab interventions they will need to use to help your loved one. If you do not readily have the above information to provide to your loved one’s care team, you can still rest assured that first responders are trained to identify and treat the signs of overdose.

In addition to the learning about the signs of overdose, it could also be helpful to learn about the symptoms of addiction as well. While it is possible for a person to accidentally overdose after using a substance just one or two times, experiencing an overdose, especially if they are frequent, could also be a sign of addiction. When this is the case, it is important for the individual who is experiencing the overdose to consider seeking treatment in order to avoid a fatal result.

Rehab at Bayside Marin

Luxury drug addiction rehab at Bayside Marin in California

Bayside Marin in California, a luxury provider of transformative addiction rehab & treatment, understands the complex nature of substance abuse and addiction, and is uniquely prepared to help men and women truly defeat chemical dependency once and for all. Whether it is an addiction to alcohol, prescription painkillers, or an illicit substance like cocaine or heroin, Bayside is where the start of a bright and sober future can begin.

To learn more about the effective and life-changing programming that we offer, or to learn how we can help you or a loved one overcome an addiction, feel free to contact us at your convenience. Our staff is on-hand and is pleased to help you or someone you care about to decide if Bayside Marin will be where their drug-free tomorrow will be achieved.

I have already recommended this facility to others seeking addiction treatment and will continue to do so. It really is a luxury facility with the best quality of care.

– Anonymous Client
Why Choose Luxury Rehab